MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S601
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); High Capture Threshold (3266); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was oversensing on the right ventricular (rv) lead channel of this pacemaker system.Technical services (ts) reviewed electrogram (egm) and noted that there was difficulty with obtaining correct telemetry because it was difficult to read the pacing and sensing markers as well as oversensing.After troubleshooting in clinic, it was found that the threshold had gone up and there was intermittent capture of the rv lead.The output was increased by reprogramming and resolution was obtained.This patient had intrinsic sensed beat coming through.No adverse patient effects were reported.Currently, this pacemaker system remains in service.
 
Event or Problem Description
It was reported that there was oversensing on the right ventricular (rv) lead channel of this pacemaker system.Technical services (ts) reviewed electrogram (egm) and noted that there was difficulty with obtaining correct telemetry because it was difficult to read the pacing and sensing markers as well as oversensing.After troubleshooting in clinic, it was found that the threshold had gone up and there was intermittent capture of the rv lead.The output was increased by reprogramming and resolution was obtained.This patient had intrinsic sensed beat coming through.No adverse patient effects were reported.Currently, this pacemaker system remains in service.According to additional information, this device was explanted electively for normal battery depletion (nbd).Another pacemaker was successfully placed.No adverse patient effects were reported outside of scheduled replacement procedure.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17004138
Report Number2124215-2023-26343
Device Sequence Number7151188
Product Code LWP
UDI-Device Identifier00802526484469
UDI-Public00802526484469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2014
Device Model NumberS601
Device Catalogue NumberS601
Device Lot Number171466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale